IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Communication Quality (CQ) [schedule] [select]
Chair Jun Okamoto (NTT)
Vice Chair Takefumi Hiraguri (Nippon Inst. of Tech.), Gou Hasegawa (Tohoku Univ.)
Secretary Noritsugu Egi (NTT), Hiroshi Yamamoto (Ritsumeikan Univ.)
Assistant Kimiko Kawashima (NTT), Ryo Nakamura (Fukuoka Univ.), Toshiro Nakahira (NTT), Kenta Tsukatsune

Technical Committee on Communication Behavior Engineering (CBE) [schedule] [select]
Chair Sho Tsugawa (Tsukuba Univ.)
Vice Chair Takeshi Ogawa (ATR), Yusuke Sakumoto (Kwansei Gakuin Univ.), Ayako Hashizume (Hosei Univ.)

Conference Date Thu, Jan 26, 2023 10:00 - 16:15
Fri, Jan 27, 2023 10:15 - 16:00
Topics AR/VR, Broadcasting Service, Video/Voice Services Quality, High Realistic, User Behavior/Psychology, User Experience, Media Quality, Network Quality and QoS Control, Networks and Communications at Disaster, Machine Learning, etc. 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on CQ.

Thu, Jan 26 AM 
10:00 - 10:10
  10:00-10:10 ( 10 min. )
Thu, Jan 26 AM 
10:10 - 11:50
(1)
CQ
10:10-10:35 Proposal of QoE Provisioning System for VoIP using SDN and Cryptocurrency CQ2022-61 Hideya Masaki, Kien Nguyen, Hiroo Sekiya (Chiba Univ.)
(2)
CQ
10:35-11:00 Verification of sensory change in AR space by bounce estimation using DeepLearning CQ2022-62 Masaya Matsukawa, Koji Yamada (Ryukyu Univ)
(3)
CQ
11:00-11:25 A Study on Cache Decision Policies to Enhance QoE of Video and Audio Transmission in ICN/CCN CQ2022-63 Keisuke Kobayashi, Toshiro Nunome (Nagoya Inst. of Tech)
(4)
CQ
11:25-11:50 Effect of Robot Movement Control Using Force Sensor in Remote Robot Systems Taking Account of Mobility CQ2022-64 Hirofumi Nakagawa, Yutaka Ishibashi (NITech), Pingguo Huang (GSGU), Yuichiro Tateiwa (NITech)
  11:50-13:10 ( 80 min. )
Thu, Jan 26 PM 
13:10 - 14:50
(5)
CQ
13:10-13:35 Optimal Scheduling for TDM-Based Wireless Power Transfer Using Receiver Grouping CQ2022-65 Yuna Sawada, Takumu Uda, Takahiro Matsuda (TMU), Takefumi Hiraguri (NIT), Tomotaka Kimura (DU), Kazuki Maruta (TUS)
(6)
CQ
13:35-14:00 Performance Evaluation of VM Placement Method Using Compressed Sensing-Based Traffic Estimator CQ2022-66 Ami Yamamoto, Kenta Yumoto, Takahiro Matsuda (TMU), Junichi Higuchi, Takeshi Kodama, Hitoshi Ueno (Fujitsu)
(7)
CQ
14:00-14:25 A Power-Saving and Load-Balancing Oriented Autonomous Decentralized Network Protocol Using Wake-up Radio for Wireless Sensor Networks CQ2022-67 Ryota Horiuchi, Nobuyoshi Komuro (Chiba Univ.)
(8)
CQ
14:25-14:50 Analysis of Video Media and Paralinguistic Expressions of Speakers in Tele-conference Services CQ2022-68 Shunta Sasaki (Niigata Univ.)
  14:50-15:00 ( 10 min. )
Thu, Jan 26 PM 
15:00 - 16:15
(9)
CQ
15:00-15:25 Greenhouse house field experiment of the pollination system using small drones CQ2022-69 Tatsuya Kurosawa, Kyosuke Yanagida, Keta Endo (NIT), Takeshi Ohya (Kanagawa. Agri. Tech. Cent.), Nobuhiko Itoh, Hiroyuki Shimizu, Takuya Shindo, Takefumi Hiraguri (NIT)
(10)
CQ
15:25-15:50 Influence of wind on drones relay communication CQ2022-70 Yuya Tajima, Takefumi Hiraguri (NIT), Takahiro Matsuda (TMU), Tetsurou Imai (TDU), Jiro Hirokawa (TT), Hiroyuki Shimizu (NIT), Tomotaka Kimura (DU)
(11)
CQ
15:50-16:15 Estimation of Pear Pollen Amount Using Machine Learning CQ2022-71 Mika Yamauchi, Keita Endou (NIT), Tomotaka Kimura (DU), Akane Shibasaki, Tomohito Shimada (CiNii), Ryota Fujinuma (DKK), Yoshihiro Takemura (TU), Hiroyuki Shimizu, Takefumi Hiraguri (NIT)
Fri, Jan 27 AM 
10:15 - 11:30
(12)
CQ
10:15-10:40 An approximate solution using K-shortest paths for a communication link load balancing problem CQ2022-72 Himeno Takahashi, Daichi Shimizu, Norihiko Shinomiya (Soka Univ)
(13)
CQ
10:40-11:05 Verification of effectiveness of the greedy algorithm for the influence maximization problem focusing on the authenticity in OSN CQ2022-73 Jodai Yoshiue, Atsushi Wakamatsu, Msaaki Miyashita, Norihiko Shinomiya (Soka Univ.)
(14)
CQ
11:05-11:30 A Fairness Evaluation of TCP Flows in 10Gbps Network CQ2022-74 Shunji Aoyagi, Kien Nguyen, Hiroo Sekiya (Chiba Univ.)
  11:30-12:40 ( 70 min. )
Fri, Jan 27 PM 
12:40 - 13:30
(15)
CQ
12:40-13:05 A study on data transmission and processing with edge computing for reducing wireless network resource consumption CQ2022-75 Go Hasegawa (Tohoku Univ.), Masayuki Murata (Osaka Univ.)
(16)
CQ
13:05-13:30 A study on resource allocation based on traffic prediction on the HetNet environment CQ2022-76 Go Hasegawa (Tohoku Univ.), Yoshihiro Nakahira, Masayuki Kashima (OKI)
  13:30-13:40 ( 10 min. )
Fri, Jan 27 PM 
13:40 - 15:50
(17)
CQ
13:40-14:20 [Invited Talk]
Development of a cognitive training system based on an EEG-BMI and its application to the competition "bSports" CQ2022-77
Ryohei P. Hasegawa (AIST)
  14:20-14:25 ( 5 min. )
(18)
CQ
14:25-15:05 [Invited Talk]
Interpersonal neural synchronization in group communication under daily life environments CQ2022-78
Kohei Sakaki (Tohoku Univ.)
  15:05-15:10 ( 5 min. )
(19)
CQ
15:10-15:50 [Invited Talk]
How can we describe, and control human-human interactions
-- From a psychologist's perspective --
CQ2022-79
Soichiro Matsuda (University of Tsukuba)
Fri, Jan 27 PM 
15:50 - 16:00
  15:50-16:00 ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CQ Technical Committee on Communication Quality (CQ)   [Latest Schedule]
Contact Address Noritsugu Egi (NTT)
Hiroshi Yamamoto (Ritsumeikan Univ.)
E-: cq_-n 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/cs/cq/jpn/
CBE Technical Committee on Communication Behavior Engineering (CBE)   [Latest Schedule]
Contact Address  


Last modified: 2023-01-12 18:10:23


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CQ Schedule Page]   /   [Return to CBE Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan